# SDR QXEA200500217

- Difficulty date: February 13, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 8,936 hours, 9,753 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Misaligned
- Location: Aft Cargo Door
- Part time: 8,936 hours, 9,753 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF - FLIGHT 2303 - THE EMERGENCY/ABNORMAL CHECKLIST WAS COMPLIED WITH WHEN THE CREW RECEIVED A CABIN PRESSURE CAUTION LIGHT WHILE AT CRUISE ALTITUDE.  AFTER SELECTING THE BLEEDS TO MAX, THE LIGHT EXTINGUISHED AND THE SYSTEM PERFORMED NORMALLY.  MAINTENANCE FOUND THE LOWER PORTION OF THE AFT CARGO DOOR SEAL NOT IN THE TRACK.  THE SEAL WAS REINSTALLED AND OPERATIONAL CHECKS WERE PERFORMED.  THE CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
